Unable to tolerate tamoxifen.
i started taking tamoxifen on 26/12/16 by the 30/12/16 I was a wreck. I have had a severe psychological reaction to it my symptoms include severe depression, suicidal tendencies, high high anxiety, feelings of complete disassociation to everyone and everything around me, paranoia, anxiety, inability to concentrate, focus, memory loss, forgetfulness, horrendous brain fog, inability to get words out correctly and emotions so strong it's been an horrendous and scary few weeks for me and my family. I have been taking 75mg of pregabalin x, 3 times daily for the anxiety.
I have had no physical symptoms at all no flushes or aches at all. Previously I have had no issues with my mental health at all.
Today my oncologist has told me to stop them for 2 months and see if I return to normal we will then try again but if the same thing happens then I have to make a choice quality of life or tamoxifen as there is no alternative. I really don't know what to do I did not have chemo, tamoxifen and rads are it treatment wise.
Any advice? Anyone else having similar issues? I'm just scared now and feel in a loose loose situation.